General Letters in Mathematics

Volume 13 - Issue 4 Special Issue "FDE and their Applications" (1) | PP: 115 - 129 Language : English

Double SEJI Integral Transform and its Applications to Differential Equations

Jinan A. Jasim ,
Sadiq A. Mehdi ,
Emad A. Kuffi
Received Date Revised Date Accepted Date Publication Date
30/7/2023 4/9/2023 11/12/2023 30/1/2024
In this paper, a novel concept for a double transform in two dimensions known as the double SEJI integral transform has been proposed. Its key characteristics, including a few of its properties and theorems, have been established. A few well-known functions were also available in the Double SEJI integral transform. Later, we learn about brand-new research on partial fractional Caputo derivatives and partial differential derivatives. Finally, we apply this new transform to various first- and second-order partial differential equations.

How To Cite This Article
Jasim , J. A.Mehdi , S. A. & Kuffi , E. A. (2024). Double SEJI Integral Transform and its Applications to Differential Equations. General Letters in Mathematics, 13 (4), 115-129, 10.31559/glm2023.13.4.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.